# SDR C2XA01BT018

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3605 - CREW REPORTED STRONG ODOR OF FUEL IN COCKPIT AND CABIN DURING APU START IN FIGHT.  MAINTENANCE INVESTIGATED AND PLACED APU ON NEL NR 49-00-00-C PLACARD NR 009254, AND RELEASED AIRCRAFT TO SERVICE.  (M)
